Citation: | Su Yu-chcng, Lin Ping. An Exponentially Fitted Difference Scheme for the Hyperbolic-hyperbolic Singularly Perturbed Initial-Boundary Value Problem[J]. Applied Mathematics and Mechanics, 1991, 12(3): 219-227. |
[1] |
Su Yu-cheng and Lin Ping,Numerical solution of singular perturbation problem for hyperbolic differential equation with characteristic boundaries,Proceedings of the BAIL V Conference,Shanghai,Boole Press,Dublin 20-24 June(1988).
|
[2] |
苏煊城、林平.具有零阶退化方程的二阶双曲型方程奇异摄动问题的一致差分格式,应用学数和力学,11,4 (1990),283-294.
|
[3] |
苏爆城,林平,共有初始跳跃的双曲型万程奇异摄动问题的数值解,应用数学和力学,11,8(1990).665-676
|
[4] |
Geel,R.,Singular Perturbations of Hyperbolic Type,Mathematical Centre Tracts 98,Amsterdam(1978).
|
[5] |
Bobisud,L.E.,The second initial-boundary value problem for a linear parabolic equation with a small parameter,Mich.Math.J.,15,4(1969),495-504.
|
[6] |
Lees,M.,Energy inequalities for the solution of differential equations,Trans.Amer.Math.Soc.,94.1(1960).
|